Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014 (2014), Article ID 814835, 6 pages.
Dividend Problems in the Diffusion Model with Interest and Exponentially Distributed Observation Time
Consider dividend problems in the diffusion model with interest and exponentially distributed observation time where dividends are paid according to a barrier strategy. Assume that dividends can only be paid with a certain probability at each point of time; that is, on each observation, if the surplus exceeds the barrier level, the excess is paid as dividend. In this paper, integrodifferential equations for the moment-generating function, the nth moment function, and the Laplace transform of ruin time are derived; explicit expressions for the expected discounted dividends paid until ruin and the Laplace transform of ruin time are also obtained.
J. Appl. Math., Volume 2014 (2014), Article ID 814835, 6 pages.
First available in Project Euclid: 2 March 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wang, Cuilian; Liu, Xiao. Dividend Problems in the Diffusion Model with Interest and Exponentially Distributed Observation Time. J. Appl. Math. 2014 (2014), Article ID 814835, 6 pages. doi:10.1155/2014/814835. https://projecteuclid.org/euclid.jam/1425305523